King's College London

Research portal

Antimagicness of Generalized Corona and Snowflake Graphs

Research output: Contribution to journalArticle

Jacqueline W. Daykin, Costas S. Iliopoulos, Mirka Miller, Oudone Phanalasy

Original languageEnglish
Pages (from-to)105-111
Number of pages7
JournalMathematics in Computer Science
Issue number1
Early online date4 Sep 2014
Accepted/In press6 Aug 2014
E-pub ahead of print4 Sep 2014
PublishedMar 2015

King's Authors


This paper provides constructions of antimagic labelings of two families of graphs, namely, sequential generalized corona graphs and generalized snowflake graphs. The labelings can also be used for some families of antimagic trees which are special cases of these families. Future lines of research for antimagic graph labelings are proposed.

View graph of relations

© 2018 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454